# SDR 95UAL737001

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Low Qty
- Location: A Hyd Syst
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

'A' SYSTEM HYDRAULIC QUANTITY DROPPED TO ONE FOURTH FULL AFTER TAKEOFF.  'A' SYSTEM EMPTY, LOW PRESSURE LIGHTS ON.
